Shadow lemma on the product of Hadamard manifolds and applications
Séminaire de théorie spectrale et géométrie, Volume 25 (2006-2007), pp. 105-119.

In this paper we analyze the limit set of nonelementary subgroups acting by isometries on the product of two pinched Hadamard manifolds. Following M. Burger’s and P. Albuquerque’s works, we study the properties of Patterson-Sullivan’s measures on the limit sets of graph groups associated to convex cocompact groups.

DOI: 10.5802/tsg.250
Dal’Bo, Françoise 1; Kim, Inkang 2

1 Université de Rennes 1 Institut Mathématique de Rennes Campus de Beaulieu 35042 Rennes cedex (France)
2 Seoul National University Department of Mathematics 151-742 KOREA
@article{TSG_2006-2007__25__105_0,
     author = {Dal{\textquoteright}Bo, Fran\c{c}oise and Kim, Inkang},
     title = {Shadow lemma on the product of {Hadamard} manifolds and applications},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {105--119},
     publisher = {Institut Fourier},
     volume = {25},
     year = {2006-2007},
     doi = {10.5802/tsg.250},
     mrnumber = {2478811},
     zbl = {1163.53320},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/tsg.250/}
}
TY  - JOUR
AU  - Dal’Bo, Françoise
AU  - Kim, Inkang
TI  - Shadow lemma on the product of Hadamard manifolds and applications
JO  - Séminaire de théorie spectrale et géométrie
PY  - 2006-2007
DA  - 2006-2007///
SP  - 105
EP  - 119
VL  - 25
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/tsg.250/
UR  - https://www.ams.org/mathscinet-getitem?mr=2478811
UR  - https://zbmath.org/?q=an%3A1163.53320
UR  - https://doi.org/10.5802/tsg.250
DO  - 10.5802/tsg.250
LA  - en
ID  - TSG_2006-2007__25__105_0
ER  - 
%0 Journal Article
%A Dal’Bo, Françoise
%A Kim, Inkang
%T Shadow lemma on the product of Hadamard manifolds and applications
%J Séminaire de théorie spectrale et géométrie
%D 2006-2007
%P 105-119
%V 25
%I Institut Fourier
%U https://doi.org/10.5802/tsg.250
%R 10.5802/tsg.250
%G en
%F TSG_2006-2007__25__105_0
Dal’Bo, Françoise; Kim, Inkang. Shadow lemma on the product of Hadamard manifolds and applications. Séminaire de théorie spectrale et géométrie, Volume 25 (2006-2007), pp. 105-119. doi : 10.5802/tsg.250. http://www.numdam.org/articles/10.5802/tsg.250/

[1] Albuquerque, P. Patterson-Sullivan theory in higher rank symmetric spaces, Geom. Funct. Anal., Volume 9 (1999) no. 1, pp. 1-28 | MR | Zbl

[2] Benoist, Y. Propriétés asymptotiques des groupes linéaires, Geom. Funct. Anal., Volume 7 (1997) no. 1, pp. 1-47 | MR | Zbl

[3] Bourdon, Marc Structure conforme au bord et flot géodésique d’un CAT (-1)-espace, Enseign. Math. (2), Volume 41 (1995) no. 1-2, pp. 63-102 | Zbl

[4] Burger, Marc Intersection, the Manhattan curve, and Patterson-Sullivan theory in rank 2, Internat. Math. Res. Notices (1993) no. 7, pp. 217-225 | MR | Zbl

[5] Dal’bo, Françoise Géométrie d’une famille de groupes agissant sur le produit de deux variétés d’Hadamard, Séminaire de Théorie Spectrale et Géométrie, No. 15, Année 1996–1997 (Sémin. Théor. Spectr. Géom.), Volume 15, Univ. Grenoble I, Saint, 1997, pp. 85-98 | Numdam | Zbl

[6] Dal’bo, Françoise Remarques sur le spectre des longueurs d’une surface et comptages, Bol. Soc. Brasil. Mat. (N.S.), Volume 30 (1999) no. 2, pp. 199-221 | Zbl

[7] Dal’Bo, Françoise; Kim, Inkang A criterion of conjugacy for Zariski dense subgroups, C. R. Acad. Sci. Paris Sér. I Math., Volume 330 (2000) no. 8, pp. 647-650 | Zbl

[8] Dal’Bo, Françoise; Kim, Inkang Marked length rigidity for symmetric spaces, Comment. Math. Helv., Volume 77 (2002) no. 2, pp. 399-407 | Zbl

[9] Dal’bo, Françoise; Peigné, Marc Some negatively curved manifolds with cusps, mixing and counting, J. Reine Angew. Math., Volume 497 (1998), pp. 141-169 | Zbl

[10] Ghys, Étienne; de la Harpe, Pierre La propriété de Markov pour les groupes hyperboliques, Sur les groupes hyperboliques d’après Mikhael Gromov (Bern, 1988) (Progr. Math.), Volume 83, Birkhäuser Boston, Boston, MA, 1990, pp. 165-187 | Zbl

[11] Guivarc’h, Yves Produits de matrices aléatoires et applications aux propriétés géométriques des sous-groupes du groupe linéaire, Ergodic Theory Dynam. Systems, Volume 10 (1990) no. 3, pp. 483-512 | Zbl

[12] Heintze, Ernst; Im Hof, Hans-Christoph Geometry of horospheres, J. Differential Geom., Volume 12 (1977) no. 4, p. 481-491 (1978) | MR | Zbl

[13] Kim, Inkang Ergodic theory and rigidity on the symmetric space of non-compact type, Ergodic Theory Dynam. Systems, Volume 21 (2001) no. 1, pp. 93-114 | MR | Zbl

[14] Kim, Inkang Marked length rigidity of rank one symmetric spaces and their product, Topology, Volume 40 (2001) no. 6, pp. 1295-1323 | MR | Zbl

[15] Kim, Inkang Rigidity on symmetric spaces, Topology, Volume 43 (2004) no. 2, pp. 393-405 | MR | Zbl

[16] Kim, Inkang Isospectral finiteness on hyperbolic 3-manifolds, Comm. Pure Appl. Math., Volume 59 (2006) no. 5, pp. 617-625 | MR | Zbl

[17] Link, Gabriele Limit sets of discrete groups acting on symmetric spaces, Fakultät für Mathematik, Mathematisches Institut II (Math. Inst. II) (2002) (Dissertation)

[18] Nicholls, Peter J. The ergodic theory of discrete groups, London Mathematical Society Lecture Note Series, 143, Cambridge University Press, Cambridge, 1989 | MR | Zbl

[19] Quint, J. F. Sous-groupes discrets des groupes de Lie semi-simples réels et p-adiques, Paris VII (2001) (Ph. D. Thesis)

Cited by Sources: